# SDR 20010517CW001

- Difficulty date: April 12, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N223FX
- Make and model: Lear 60LEAR
- Aircraft serial: 124
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: MS276455
- Condition: Defective
- Location: Rt & Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RESENT MAINTENANCE CHECK, AIRCRAFT PAINT AND REFURBISH, BOTH AILERONS WERE REMOVED FOR PAINT/BALANCE CHECK.  THE BEARINGS WERE FOUND DEFECTIVE.  PROBABLE CAUSE:  BEARINGS WERE DRY AND WERE VERY DIFFICULT TO MOVE,  DUE TO LACK OF LUBRICATION.
